# SDR AWXA200500561

- Difficulty date: May 14, 2005
- Submitted: May 16, 2005
- Operation: Air carrier
- Aircraft: N659AW
- Make and model: Airbus A320-232
- Aircraft serial: 1166
- Aircraft time: 19,860 hours, 7,592 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516113
- Part serial: A8955
- Condition: Faulty
- Location: L1 Door
- Part time: 16,417 hours, 6,481 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAS - EEL - DURING 8-DAY CHECK THE EMERGENCY LIGHT SYSTEM TEST FAILED FOR EPSU EXT LOAD FWD L.  MAINTENANCE ISOLATED PROBLEM TO THE L-1 DOOR SLIDE, REMOVED AND REPLACED L-1 DOOR SLIDE ASSEMBLY, OPERATIONAL CHECK WAS GOOD.
